American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Rasul Shafikov and Alexandre Sukhov. Polynomially convex hulls of singular real manifolds. Trans. Amer. Math. Soc. 368 (2016) 2469-2496.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus and Rasul Shafikov. On the holomorphic closure dimension of real analytic sets. Trans. Amer. Math. Soc. 363 (2011) 5761-5772. MR 2817408.
Abstract, references, and article information   
View Article: PDF

[3] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin Kolár. Local equivalence of symmetric hypersurfaces in~$\mathbb C^2$. Trans. Amer. Math. Soc. 362 (2010) 2833-2843. MR 2592937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Léa Blanc-Centi. Stationary discs glued to a Levi non-degenerate hypersurface. Trans. Amer. Math. Soc. 361 (2009) 3223-3239. MR 2485424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xiaojun Huang and Shanyu Ji. Every real ellipsoid in $\mathbb{C}^2$ admits CR umbilical points. Trans. Amer. Math. Soc. 359 (2007) 1191-1204. MR 2262847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia